# SDR CALA2014123092870

- Difficulty date: December 21, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 53,814 hours, 21,531 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASKS DROPPED ROW 32ABC.  INSPECTED PAX O2 PANEL IAW MT 35-003, NO DAMAGE NOTED.  REPACKED O2 COMPARTMENT & SECURED PANEL DOOR.  MANUAL MASK RELEASE OPERATIONAL CHECK IAW AMM 35-23-00- 710-001 WITHIN 3 DAYS.
